# SDR EVCA20150324075

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N282AE
- Make and model: Bell 206L-3
- Aircraft serial: 51452
- Aircraft time: 12,692 hours, 66,350 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 206033107107A107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON THE LT & RT 145 BULKHEADS AS FOLLOWS, LT 145 STIFFENER HAS A CRACK COMING FROM THE MIDDLE RIVET & RT SIDE JUST PAST THE STIFFENER THERE IS A CRACK APPROX 2 INCHES LONG IN THE UPPER RADIUS.  THE CRACKS & DAMAGE ARE BEHIND THE CLIPS THAT HOOK THE TOP OF BOTH LT & RT 145 FRAME STATIONS TO THE ROOF.
